Ok I don't normally have issues with my pills or anything but the last couple of days I've had a killer headache and then last night I started bleeding.
Now this pack of pills I've been really wonky with because of getting ready for the holidays I just haven't been on the ball taking them. My BF lives in another state so it isn't like I see him often so pregnancy isn't a concern.
I'm just wondering if the pills could be linked to my headache? I am pretty sure that the bleeding is just due to being wonky with the bcp this month.
Sorry about how long this is I just wanted to make sure I covered what has been going on.
hmmm guess I got over looked....just so you know the headache is finally gone...I'm on my last week of active pills and I'm already bleeding (shouldn't have started til sometime next week) Oh well I survived.
Posts: 108 | From: Michigan | Registered: Mar 2007
| IP: Logged |
If you've been inconsistent about taking your pills, than yes, the bleeding is likely from that.
Headaches can be caused from a number of sources. I had frequent headaches for about 2 weeks before we figured out there was a carbon monoxide leak in my car's exhaust system. If they've gone, I wouldn't worry terribly, but if they start up again, contact your doctor.
It was just really odd...my aunt thinks it was due to no caffine for 2 days. I usually have a little bit but not a ton. I don't pop often, but I usually have iced tea with dinner and I was away and didn't have them. So I'm ok now. Wasn't too worried it was just that this is a different bcp then I had taken before so I didn't know it was just something I didn't know about with them.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.